# SDR COMA0460194

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 16,602 hours, 16,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0414
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,595 hours, 16,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5584 NLG DOOR OPEN CAUTION AFTER GEAR RETRACTION.  REPLACED THE NLG SELECTOR VALVE.
